Alert archive / Michigan / Red Flag Warnings in 2012

Red Flag Warning 5, NWS Marquette, MI

April 24, 20125 counties in Michigan

NWS Marquette, MI issued this red flag warning at Apr 24, 2012, 6:11 AM EDT for 5 counties in Michigan. It took effect at Apr 24, 2012, 10:00 AM EDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 24, 2012, 6:11 AM EDT (10:11 UTC)
In effect from
Apr 24, 2012, 10:00 AM EDT
Expired
Apr 24, 2012, 8:00 PM EDT
In force
10 hr
Issued by
NWS Marquette, MI

Counties Alger County, MI, Delta County, MI, Luce County, MI, Marquette County, MI, Schoolcraft County, MI

The radar

The Marquette radar (KMQT), 83 km from the middle of the area, began a volume at 10:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 10.2 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2012-04-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2012-04-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 69 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3270 m above ground
0-6 km bulk shear
70 kt
0-1 km storm-relative helicity
69 m²/s²
0-3 km storm-relative helicity
141 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

595 
WWUS83 KMQT 241011
RFWMQT

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MARQUETTE MI
611 AM EDT TUE APR 24 2012

...CRITICAL FIRE WEATHER CONDITIONS INTO THIS EVENING...

.DRY WEATHER WILL CONTINUE TODAY...WITH HUMIDITY VALUES QUICKLY
FALLING TO AROUND 25 PERCENT OR LESS DURING THE MORNING HOURS. NORTH
TO NORTHWESTERLY WIND GUSTS BETWEEN 20 AND 30 MPH WILL AGAIN BE
POSSIBLE...AS A STRONG LOW PRESSURE SYSTEM SPINS ACROSS SOUTHEASTERN
ONTARIO AND SOUTHERN QUEBEC. EXPECT WINDS TO QUICKLY DIMINISH THIS
EVENING...AS THE LOW CONTINUES TO EXIT THE AREA.

MIZ005>008-013>015-085-242100-
/O.NEW.KMQT.FW.W.0005.120424T1400Z-120425T0000Z/
MARQUETTE-ALGER-LUCE-CHIPPEWA-DELTA-SOUTHERN SCHOOLCRAFT-MACKINAC-
NORTHERN SCHOOLCRAFT-
611 AM EDT TUE APR 24 2012

...RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO 8 PM EDT
THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR NORTH CENTRAL
AND EASTERN PORTIONS OF UPPER MICHIGAN...

THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS ISSUED A RED FLAG
WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT
FROM 10 AM THIS MORNING TO 8 PM EDT THIS EVENING.

* AFFECTED AREA...FIRE WEATHER ZONE 005 MARQUETTE...FIRE WEATHER 
  ZONE 006 ALGER...FIRE WEATHER ZONE 007 LUCE...FIRE WEATHER 
  ZONE 008 CHIPPEWA...FIRE WEATHER ZONE 013 DELTA...FIRE WEATHER 
  ZONE 014 SOUTHERN SCHOOLCRAFT...FIRE WEATHER ZONE 015 MACKINAC 
  AND FIRE WEATHER ZONE 085 NORTHERN SCHOOLCRAFT.

* WINDS...NORTHWEST 10 TO 20 MPH WITH GUSTS UP TO 30 MPH.

* RELATIVE HUMIDITY...AS LOW AS 21 PERCENT INLAND FROM THE LAKE
  SUPERIOR SHORELINE.

* TEMPERATURES...47 TO 57...COOLEST NEAR LAKE SUPERIOR.

* IMPACTS...BURN RESTRICTIONS ARE LIKELY IN EFFECT. FOR MORE 
  INFORMATION ON BURN RESTRICTIONS...VISIT THE MICHIGAN DNR 
  WEBSITE AT HTTP://WWW.MICHIGAN.GOV/BURNPERMIT...ALL LOWER 
  CASE...OR BY CALLING 866-922-2876.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

* A RED FLAG WARNING IS ISSUED WHEN CRITICAL FIRE WEATHER 
  CONDITIONS ARE EITHER OCCURRING NOW...OR ARE IMMINENT. A 
  COMBINATION OF STRONG WINDS...VERY LOW RELATIVE HUMIDITY...
  WARM TEMPERATURES AND EXCEPTIONALLY DRY FUELS WILL CREATE 
  DANGEROUS WILDLAND FIRE CONDITIONS. CAMPFIRES...OUTDOOR 
  GRILLS...SMOKING MATERIALS...CHAIN SAWS...AND ALL-TERRAIN 
  VEHICLES ALL HAVE THE POTENTIAL TO THROW A SPARK AND IGNITE A 
  DANGEROUS AND DESTRUCTIVE FIRE.

* PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE 
  FIELD OF THIS RED FLAG WARNING.

&&

$$

KF
1 follow-up statement
259 
WWUS83 KMQT 241536
RFWMQT

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MARQUETTE MI
1136 AM EDT TUE APR 24 2012

...CRITICAL FIRE WEATHER CONDITIONS INTO THIS EVENING...

.DRY WEATHER WILL CONTINUE TODAY...WITH RELATIVE HUMIDITY AROUND 20
PERCENT. NORTH TO NORTHWESTERLY WIND GUSTS BETWEEN 20 AND 30 MPH
WILL AGAIN BE POSSIBLE...AS A STRONG LOW PRESSURE SYSTEM SPINS ACROSS
SOUTHEASTERN ONTARIO AND SOUTHERN QUEBEC. EXPECT WINDS TO QUICKLY
DIMINISH THIS EVENING...AS THE LOW CONTINUES TO EXIT THE AREA.

MIZ005>008-013>015-085-242345-
/O.CON.KMQT.FW.W.0005.000000T0000Z-120425T0000Z/
MARQUETTE-ALGER-LUCE-CHIPPEWA-DELTA-SOUTHERN SCHOOLCRAFT-MACKINAC-
NORTHERN SCHOOLCRAFT-
1136 AM EDT TUE APR 24 2012

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING
FOR WIND AND LOW RELATIVE HUMIDITY FOR NORTH CENTRAL AND EASTERN
PORTIONS OF UPPER MICHIGAN...

* AFFECTED AREA...FIRE WEATHER ZONE 005 MARQUETTE...FIRE WEATHER 
  ZONE 006 ALGER...FIRE WEATHER ZONE 007 LUCE...FIRE WEATHER 
  ZONE 008 CHIPPEWA...FIRE WEATHER ZONE 013 DELTA...FIRE WEATHER 
  ZONE 014 SOUTHERN SCHOOLCRAFT...FIRE WEATHER ZONE 015 MACKINAC 
  AND FIRE WEATHER ZONE 085 NORTHERN SCHOOLCRAFT.

* WINDS...NORTHWEST 10 TO 20 MPH WITH GUSTS UP TO 35 MPH.

* RELATIVE HUMIDITY...AS LOW AS 17 PERCENT.

* TEMPERATURES...IN THE LOWER 50S.

* IMPACTS...BURN RESTRICTIONS ARE LIKELY IN EFFECT. FOR MORE 
  INFORMATION ON BURN RESTRICTIONS...VISIT THE MICHIGAN DNR 
  WEBSITE AT HTTP://WWW.MICHIGAN.GOV/BURNPERMIT...ALL LOWER 
  CASE...OR BY CALLING 866-922-2876. 

* A RED FLAG WARNING IS ISSUED WHEN CRITICAL FIRE WEATHER 
  CONDITIONS ARE EITHER OCCURRING NOW...OR ARE IMMINENT. A 
  COMBINATION OF STRONG WINDS...VERY LOW RELATIVE HUMIDITY... 
  WARM TEMPERATURES AND EXCEPTIONALLY DRY FUELS WILL CREATE 
  DANGEROUS WILDLAND FIRE CONDITIONS. CAMPFIRES...OUTDOOR 
  GRILLS...SMOKING MATERIALS...CHAIN SAWS...AND ALL-TERRAIN 
  VEHICLES ALL HAVE THE POTENTIAL TO THROW A SPARK AND IGNITE A 
  DANGEROUS AND DESTRUCTIVE FIRE. 

* PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE 
  FIELD OF THIS RED FLAG WARNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

* A RED FLAG WARNING IS ISSUED WHEN CRITICAL FIRE WEATHER 
  CONDITIONS ARE EITHER OCCURRING NOW...OR ARE IMMINENT. A 
  COMBINATION OF STRONG WINDS...VERY LOW RELATIVE HUMIDITY... 
  WARM TEMPERATURES AND EXCEPTIONALLY DRY FUELS WILL CREATE 
  DANGEROUS WILDLAND FIRE CONDITIONS. CAMPFIRES...OUTDOOR 
  GRILLS...SMOKING MATERIALS...CHAIN SAWS...AND ALL-TERRAIN 
  VEHICLES ALL HAVE THE POTENTIAL TO THROW A SPARK AND IGNITE A 
  DANGEROUS AND DESTRUCTIVE FIRE. 

* PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE 
  FIELD OF THIS RED FLAG WARNING. 

&&

$$

MCB

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Marquette, MI wrote its last area forecast discussion before this red flag warning went out at Apr 24, 5:36 AM EDT, 35 minutes earlier.

Area forecast discussion, Apr 24, 5:36 AM EDT, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MARQUETTE MI
536 AM EDT TUE APR 24 2012

.SHORT TERM...(TODAY THROUGH WEDNESDAY)
ISSUED AT 532 AM EDT TUE APR 24 2012

CLOUDS CONTINUE TO SLOWLY INVADE FROM THE WEST AND EAST. THE WESTERN
CLOUDS ARE SLIDING AROUND THE NORTHERN EXTENT OF THE 500MB RIDGE.
THE FCST MODELS CONTINUE TO WEAKEN THIS FEATURE...WITH LITTLE MORE
THAN CLOUDS BY THE TIME IT SLIDES ACROSS THE WESTERN HALF OF UPPER
MICHIGAN. DID KEEP JUST A POCKET OF ISOLATED SHOWERS INTERIOR WEST
THIS MORNING.

THE EASTERN CLOUDS ARE ASSOCIATED WITH THE VERTICALLY STACKED LOW
OVER LAKE ONTARIO AND FAR SE ONTARIO/S QUEBEC. MODELS ARE HAVING A
HARDER TIME WITH THESE CLOUDS...WHICH COULD LIMIT SOME OF THE LATE
MORNING/EARLY AFTERNOON MIXING. OTHERWISE...ANOTHER WINDY DAY IS
UPON US WITH GUSTS OF 25 TO 30KTS AGAIN OVER THE EAST HALF. STRONG
MIXING...POSSIBLY UP TO 700MB OVER THE EASTERN HALF TO THIRD OF THE
CWA COULD RESULT IN STRONGER WINDS NEARING 40KTS MIXING DOWN BETWEEN
16Z AND 21Z IF SIGNIFICANT POCKETS OF CLEARING OCCUR. MUCH OF THE
AREA SHOULD EXPERIENCE MIN RH VALUES IN THE 20 TO 25 PERCENT RANGE
TODAY /AFTER POOR RH RECOVERY OVERNIGHT/...WITH ONLY SLIGHTLY HIGHER
VALUES RIGHT ALONG THE LAKE SUPERIOR SHORELINE. GIVEN NO REAL
INCREASE IN MOISTURE LEVELS...SIMILAR TEMPERATURES TO MONDAY...AND
THE POTENTIAL FOR STRONGER WINDS...THE NEED FOR A WILDFIRE POTENTIAL
STATEMENT LOOKS GOOD. MAY NEED TO ISSUE A RED FLAG WARNING FOR
EASTERN AREAS TOO.

LIGHTER WINDS...AND LAKE BREEZES WILL DOMINATE WEDNESDAY. DRY AIR
WILL REMAIN ENTRENCHED ACROSS THE EASTERN THIRD OF THE CWA...WITH RH
VALUES BOTTOMING OUT 25 TO 35 PERCENT BY 18Z...BEFORE MODERATING
WITH THE APPROACH OF ADDITIONAL CLOUDS AND A CHANCE OF MID TO LATE
AFTERNOON SHOWERS. THESE SHOWERS WILL BE THANKS TO THE MERGING 500MB
LOWS OVER SOUTHERN HUDSON BAY...AND A SIZABLE TROUGH ERODING THE
RIDGE STRONG RIDGE OVERHEAD. GIVEN THE LOCATION OF THE SFC
LOW...OVER IA AND FAR S MN/WI BY 00Z THURSDAY...AND PLENTY OF DRY
AIR TO OVERCOME...THE MAIN RESULT FOR UPPER MI WILL BE CLOUD COVER.
TOTAL PRECIP EXPECTED THROUGH 00Z THURSDAY SHOULD BE ON THE ORDER OF
A TENTH OF AN INCH NEAR THE WI BORDER...WITH LITTLE OVER A TRACE
EAST OF A LINE FROM MUNISING TO MANISTIQUE.

.LONG TERM...(WEDNESDAY NIGHT THROUGH MONDAY)
ISSUED AT 532 AM EDT TUE APR 24 2012

MODELS DEPICT A VIGOROUS CLIPPER SHORTWAVE MOVING ACROSS THE UPPER
GREAT LAKES LATE WED NIGHT AND THU MORNING WITH BOTH THE ECMWF AND
GLOBAL GEM INDICATING 140-150M 5H HEIGHT FALLS AHEAD OF THE WAVE
OVER ERN LAKE SUPERIOR BY 12Z THU. GIVEN STRENGTH OF SHORTWAVE AND
MODEL INDICATED MOISTENING AND DEEP LYR Q-VECT CONV AHEAD OF THE
WAVE IT IS A PRETTY GOOD BET THAT MOST OF THE CWA WILL SEE
MEASURABLE PCPN FROM THIS SYSTEM. MODEL CONSENSUS SUGGEST BEST
CHANCES FOR PCPN WILL BE OVER THE ERN HALF OF THE CWA MAINLY IN THE
EVENING AND PERHAPS EARLY OVERNIGHT SO HAVE PLACED LIKELY 60-70 PCT
POPS OVER THESE COUNTIES TAPERING TO CHC POPS FARTHER WEST. IT LOOKS
LIKE MOST OF THE PCPN WILL BE IN THE FORM OF RAIN AS COLDER TEMPS
WITH SYSTEM WILL NOT ARRIVE UNTIL DEEPER MOISTURE HAS DEPARTED EAST.
COLDEST AIR WITH SYSTEM (AROUND -10C) MOVES IN THU MORNING OVER ERN
LAKE SUPERIOR AND THIS SHOULD LEAD TO LK ENHANCED CLOUDS AND MAYBE A
BRIEF MIX OF LIGHT RAIN/SNOW OVER FAR ERN COUNTIES THU MORNING WHERE
SNDGS INDICATE A BRIEF OVERLAP OF THE H850 TEMPS TO -8C AND JUST
DEEP ENOUGH MOISTURE. HOWEVER...NOT EXCITED ABOUT LAKE EFFECT PCPN
POTENTIAL AS MODEL SNDGS REALLY SHOW AIRMASS DRYING OUT ONCE COLDEST
AIR ARRIVES.

WITH THE HIGH PRESSURE RIDGE QUICKLY MOVING IN ON THURS AND LLVL
MOISTURE DEPARTING FOR ALL BUT FAR ERN UPPER MI...WILL DECREASE THE
CLOUDS ACROSS THE AREA EVEN THOUGH H850 TEMPS ARE STILL AROUND -6
OR -7C. COULD BE A LITTLE GUSTY WITH THE STRONG PRESSURE GRADIENT
LATE WED NIGHT INTO THURS. WITH THE COLD AIR ARRIVING AND H925
WINDS TO 30KTS...SHOULD SEE GUSTS IN THE 30-35 MPH RANGE NEAR LK
SUPERIOR IN THE MORNING AND THEN DIMINISHING FROM WEST TO EAST
THROUGH THE DAY.

MODELS ARE STILL IN GOOD AGREEMENT IN THE PLACEMENT OF A MID/UPPER
LEVEL RIDGE OVER THE PLAINS WITH DIFLUENT FLOW ALOFT AHEAD OF THIS
FEATURE ACROSS THE UPPER GREAT LAKES THROUGH THE WEEKEND. THIS
DIFLUENT FLOW ALOFT WILL ALLOW A STRONG SFC RIDGE TO BUILD SOUTH
FROM NORTH CENTRAL CANADA AND SETTLE OVER THE UPPER GREAT LAKES
THROUGH THE WEEKEND. AS A RESULT...EXPECT DRY AND GENERALLY COOL WX
FROM LATE THU THROUGH THE WEEKEND. HEDGED ON THE COOLER SIDE OF MODEL
GUIDANCE FOR LOW TEMPS FOR THE END OF THE WEEK.
&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z WEDNESDAY MORNING)
ISSUED AT 532 AM EDT TUE APR 24 2012

EXPECT ONLY VFR MID TO HIGH CLOUDS INVADING FROM THE WEST AND EAST.
STRONG WINDS WILL CONTINUE TO BE THE MAIN CONCERN...MAINLY THROUGH
THE MID AFTERNOON HOURS AT SAW. THESE STRONG WINDS...WITH GUSTS
AROUND 25KTS WILL QUICKLY DIMINISH THIS EVENING AS STRONG MIXING
DIMINISHES WITH THE LOSS OF DAYTIME HEATING...AND THE SFC LOW OVER
FAR SE ONTARIO AT 12Z THIS MORNING EJECTING NORTHWARD OUT OF OUR
AREA.
&&

.MARINE...(FOR THE 4 AM LAKE SUPERIOR FORECAST ISSUANCE)
ISSUED AT 532 AM EDT TUE APR 24 2012

A STRONG LOW PRESSURE SYSTEM WILL MOVE FROM NEAR THE ERN GREAT LAKES
TO HUDSON BAY TONIGHT. THE RESULTING TIGHT NW GRADIENT ON THE BACK
SIDE OF THIS SYSTEM WILL RESULT IN NW WINDS POSSIBLY UP TO 30KTS
OVER ERN LK SUPERIOR TODAY. A LOW PRESSURE SYSTEM WILL THEN MOVE
JUST SOUTH OF THE UPPER LAKES ON WED BEFORE STRONG HIGH PRESSURE
BUILDS FROM CENTRAL CANADA INTO THE GREAT LAKES WEDNESDAY NIGHT INTO
THURSDAY. THE STRONG GRADIENT BETWEEN THESE SYSTEMS WILL LEAD TO
NORTHERLY GUSTS UP TO 30KTS OVER CENTRAL AND EASTERN LAKE SUPERIOR
WEDNESDAY NIGHT INTO THURSDAY MORNING. A FEW GALE FORCE GUSTS TO
35KTS ARE ALSO POSSIBLE DURING THIS TIME. CANADIAN HIGH PRESSURE
SETTLING OVER THE UPPER GREAT LAKES SHOULD THEN KEEP NRLY WINDS LESS
THAN 20KTS THU NIGHT INTO THE WEEKEND.
&&

.MQT WATCHES/WARNINGS/ADVISORIES...
UPPER MICHIGAN...
  RED FLAG WARNING FROM 10 AM THIS MORNING TO 8 PM EDT THIS
     EVENING FOR MIZ005>008-013>015-085.

LAKE SUPERIOR...
NONE.
LAKE MICHIGAN...
NONE.
&&

SHORT TERM...KF
LONG TERM...VOSS
AVIATION...KF
MARINE...VOSS
Hazardous weather outlook, Apr 24, 5:49 AM EDT, 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MARQUETTE MI
549 AM EDT TUE APR 24 2012

MIZ001>007-009>014-084-085-251200-
KEWEENAW-ONTONAGON-NORTHERN HOUGHTON-BARAGA-MARQUETTE-ALGER-LUCE-
GOGEBIC-IRON-DICKINSON-MENOMINEE-DELTA-SOUTHERN SCHOOLCRAFT-
SOUTHERN HOUGHTON-NORTHERN SCHOOLCRAFT-
549 AM EDT TUE APR 24 2012 /449 AM CDT TUE APR 24 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN UPPER
MICHIGAN AND CENTRAL UPPER MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THERE WILL BE AN INCREASED RISK OF WILDFIRES...PARTICULARLY ACROSS
THE EAST HALF OF UPPER MICHIGAN AS NORTH WINDS GUST TO 20 TO 30 MPH
FROM MID MORNING ON. RELATIVE HUMIDITY VALUES SHOULD FALL TO BETWEEN
20 AND 30 PERCENT ACROSS ALL OF UPPER MICHIGAN...INLAND FROM THE LAKE
SUPERIOR SHORELINES. SEE THE LATEST WILDFIRE POTENTIAL STATEMENT AND
RED FLAG WARNING FOR MORE DETAILS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS
TIME.

LSZ162-240>251-263>267-251200-
LAKE SUPERIOR WEST OF A LINE FROM SAXON HARBOR WI TO GRAND
PORTAGE MN BEYOND 5NM-SAXON HARBOR WI TO BLACK RIVER MI-
BLACK RIVER TO ONTONAGON MI-
ONTONAGON TO UPPER ENTRANCE OF PORTAGE CANAL MI-
UPPER ENTRANCE OF PORTAGE CANAL TO EAGLE RIVER MI-
EAGLE RIVER TO MANITOU ISLAND MI-
MANITOU ISLAND TO POINT ISABELLE MI-
POINT ISABELLE TO LOWER ENTRANCE OF PORTAGE CANAL MI-
LOWER ENTRANCE OF PORTAGE CANAL TO HURON ISLANDS MI INCLUDING
KEWEENAW AND HURON BAYS-HURON ISLANDS TO MARQUETTE MI-
MARQUETTE TO MUNISING MI-MUNISING TO GRAND MARAIS MI-
GRAND MARAIS TO WHITEFISH POINT MI-
LAKE SUPERIOR FROM SAXON HARBOR WI TO UPPER ENTRANCE TO PORTAGE
CANAL MI 5NM OFF SHORE TO THE US/CANADIAN BORDER INCLUDING ISLE
ROYALE NATIONAL PARK-
LAKE SUPERIOR FROM UPPER ENTRANCE TO PORTAGE CANAL TO MANITOU
ISLAND MI 5NM OFF SHORE TO THE US/CANADIAN BORDER-
LAKE SUPERIOR WEST OF LINE FROM MANITOU ISLAND TO MARQUETTE MI
BEYOND 5NM FROM SHORE-
LAKE SUPERIOR EAST OF A LINE FROM MANITOU ISLAND TO MARQUETTE MI
AND WEST OF A LINE FROM GRAND MARAIS MI TO THE US/CANADIAN BORDER
BEYOND 5NM FROM SHORE-
LAKE SUPERIOR FROM GRAND MARAIS MI TO WHITEFISH POINT MI 5NM OFF
SHORE TO THE US/CANADIAN BORDER-
549 AM EDT TUE APR 24 2012 /449 AM CDT TUE APR 24 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN LAKE
SUPERIOR...CENTRAL LAKE SUPERIOR AND WESTERN LAKE SUPERIOR.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NORTH GALE FORCE GUSTS TO 35 KNOTS ARE POSSIBLE OVER EASTERN LAKE
SUPERIOR THURSDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS
TIME.

LMZ221-248-250-251200-
GREEN BAY NORTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND
PASSAGE-SEUL CHOIX POINT TO POINT DETOUR MI-
5NM EAST OF A LINE FROM FAIRPORT MI TO ROCK ISLAND PASSAGE-
549 AM EDT TUE APR 24 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN LAKE
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS
TIME.

KF

Nearby

Red Flag Warnings in Michigan, 2012Every red flag warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.